# SDR AALA202512110683

- Difficulty date: December 8, 2025
- Submitted: December 11, 2025
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 740119H
- Part serial: 2073
- Condition: Inoperative
- Location: Nr 2 Generator
- Part time: 20,991 hours, 12,906 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: LOST GEN 2 INFLIGHT. RESET UNSUCCESSFUL. DECESION MADE TO RETURN TO DFW, EMERGENCY DECLARED. AIRCRAFT LANDED OVERWEIGHT WITHOUT INCIDENT. MAINTENANCE  REPLACED #2 ENG IDG PER W/C 26L40024001.
